MAUDE Adverse Event Report: MEDLINE RENEWAL; 214141 @EXPRESSEW III SUTURE NEEDLE

MEDLINE RENEWAL; 214141 @EXPRESSEW III SUTURE NEEDLE
Catalog Number 214141RH
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 during a "shoulder scope" the plastic broke off, and the tip of the needle "has to be fished out of the patient's arm".Per the facility the item was removed with a grasper and no serious injury was noted.Per the facility the patient is doing "good".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 during a "shoulder scope" the plastic broke off, and the tip of the needle "has to be fished out of the patient's arm".

Common Device Name
214141 @EXPRESSEW III SUTURE NEEDLE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 73159
MDR Report Key19265818
Report Number3032391-2024-00003
Device Sequence Number12504567
Product Code HWQ
UDI-Device Identifier10888277395664
UDI-Public10888277395664
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number214141RH
Device Lot Number514079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown